# SDR UIEA2025061300765

- Difficulty date: June 11, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N5179A
- Make and model: Boeing 737-83N
- Aircraft serial: 32614
- Aircraft time: 57,314 hours, 38,464 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING VISUAL INSPECTION OF RH HORIZONTAL STABILIZER IN THE INSPAR RIB, LOWER CHORD STAB STA 92.70 WERE FOUND 2 CRACKS AT STIFFENER #2 AND STIFFENER #3.( ACCOMPLISHED CATEGORY "A" REPAIR, PERMANENT REPAIR ON R/H HORIZONTAL STABILIZER INSPAR RIB STA 92.70 AT STIFFENER #2 AND #3 PER SRM 55-10-09 REPAIR 5 REV 23. CRACK AT STIFFNER #2 MEASURED 1.2" & CRACK AT STIFFENER #3 MEASURED 0.900". NO FURTHER DEFECTS NOTED. )
